# SDR TC8A96051

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST PRESSURIZATION DURING CRUISE, UNABLE TO OPERATE NASI FLOW CONTROL SYSTEM.  CHECKED NASI SYSTEM AND GROUND RUN, SYSTEM CHECKED GOOD IAW NASI M/M CHAPTER 21-7-0, PRESSURIZATION OK.
